# SDR ASAA2015121614293

- Difficulty date: December 16, 2015
- Submitted: December 19, 2015
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 19,505 hours, 5,700 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT WAS MISSING FROM THE MENU PAGE OF THE FMC. ACFT GROUNDED.  ACCOMPLISHED THE SATCOM LOCKUP QRH.  SAT WAS RESTORED SUCCESSFULLY.
